# SDR 9806901162

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT WHILE COMING OUT OF REVERSE THRUST AT 80 KTS, THE NR 3 ENGINE COMPRESSOR STALLED.  EGT PEAKED AT 1000C BEFORE THE ENGINE WAS SHUT DOWN AND THE COM COMPLIED WITH.  MAINTENANCE INSPECTED THE ENGINE PER MAINTENANCE MANUAL INCLUDING A BORESCOPE.  NO PROBLEMS WERE FOUND.
